my throat is sore and scratchy after 10 days on 5mg var

Discussion in 'Women and Steroids' started by Birgid, May 1, 2018.

  1. Birgid

    Birgid Junior Member

    My throat is sore and scratchy after just 10 days on 5mg of var. Is this just a side effect or should I be worried about virilization and my voice changing? So far voice is ok. Just a bit hoarse as expected with a sore throat
     
  2. Evom1

    Evom1 Member

    Yes
     
  3. Eman

    Eman Member

    I would drop it.

    How sure are you that you have legitimate Anavar? At 5mg, you sound like you're having a rather extreme reaction... It may not be what you think it is.
     
  4. Sk8man101

    Sk8man101 Member

    @Eman gave you the best advice,

    Are you sure your not just sick?

    Also additionally, usually we don’t high jack logs like this, and this is a pretty hard bumo but i think you’ll get a pass cause this one happens to be one of the best logs on meso haha
     
    wedorecover likes this.
  5. Birgid

    Birgid Junior Member

    I labmaxed it and it tested positive as Var, but may not be pure. It is ugl so I really don't know.
    I skipped yesterday's dose and switched to a different Var I ran for my first cycle back in Feb. Just 2.5 mgs for today and tomorrow...and then i'll see where I'm at. My throat is feeling much better already. I feel like my voice is hoarse but my hubby says he doesn't notice any difference.
    My first cycle l ran 5mg for 10 days then 20 days @ 10mg. I went off due to clit swelling and sore throat. It was my first cycle so I wanted to see how my body reacted. everything went back to normal fairly quickly.
    I only took 5 weeks off so maybe this could be why I'm seeing sides so early?
    I just want to run 5mgs for 6 weeks and maybe bump to 10mg at the end. I do a lot of endurance traininf this time of year and want to keep my hard earned gains from this winter. I'm long and lean and in my 40's so building/keeping muscle is difficult for me.

    Sorry for hijacking. I'm new to this site and online forums in general and don't know what the he'll I'm doing!
     
  6. Eman

    Eman Member

    Either your not getting real var or you are very sensitive to it... I suspect you may just be very sensitive. If you haven't made it past 30 days at a low dose, might be time to look elsewhere.

    Where did you get the var? What brand?
     
  7. Birgid

    Birgid Junior Member

    Precision labs is where I got the stuff I ran last cycle and just switched back too. Got it off a guy who my H works with. I had heard it was gtg.
    The other that was giving me sides after 10 days @ 5mgs is innovagen. I'd read good reviews about it. I'm in canada so it's all ugl here unless u can get a Dr. To prescribe it. I ordered the innovagen off canada steroids. Mixed reviews on quality of products sold. So yes I'm Def being cautious cause at the end if the day I don't really know what I'm putting into my body.
    It's just dissapointing cause I really wanted this.
    I'm planning on giving hgh a go when I can find a good source. Probably a safer option as long as I keep the dose down. It's just really expensive.
     
  8. Birgid

    Birgid Junior Member

    I appreciate your feedback. I don't really have anyone to talk to about this and don't want to advertise to people I'm on gear. Plus then other women at the gym might want some and I want to be bigger and stronger then all of them!!! Wahahaha
     
    MisterSuperGod, BovaJP and SuperSwede like this.
  9. Eman

    Eman Member

    I'm really not familiar with either of those labs. If you're uncertain, you can send away for testing... It's pretty comparable in price to a labmax but with much more definitive analysis.

    HGH might be helpful... Women are generally at a disadvantage when it comes to using it though. Do you take birth control?

    There are other alternatives you can check out aside from var. Some ladies don't care for it.
     
  10. Sk8man101

    Sk8man101 Member

    Woh woh woh.

    I think placebo may be playing a role here.
    Look, sides are largely subjective. A scratchy throat is not the end of the world. There WILL BE side effects to any steroid you take.

    So far your ONLY side effect is a scratchy throat with no change in your voice. Quite common when women take Var. I mean shit, it’s spring time. I myself had a scratchy throat all last week.

    Your not gunna find an effective PED that doesn’t have side effects.
     
    BovaJP likes this.
  11. Sk8man101

    Sk8man101 Member

    Man not to disagree with you, Maybe she is sensitive to the var.
    But maybe she is also over-analyzing mild/manageable side effects.

    Just like we all know people that say “omg my skin is breaking out so bad” and in reality they have like 1 pimple on their face.(my fiancé)

    My point is, it is possible that she may be sensitive to the SIDES, not the Var.
     
    BovaJP and Eman like this.
  12. Eman

    Eman Member

    That thought actually did cross my mind however, I figured it was best to err on the side of caution. I don't want to suggest she just deal with the sides and then end up with permanent voice troubles... Females have a lot less room for error with this stuff.
     
  13. Birgid

    Birgid Junior Member

    Tbh I think it was a mix of both. Real sides but also over reacting a bit.
    I cut back to 2.5mg for a few days . Sore throat went away. I've switched to a different Var and am back at 5mgs. Plan on staying here for 3 to 4 weeks then bumping it to 10mgs for however long I can tolerate it.
     
    Sk8man101, BovaJP and Gbro like this.
  14. Sk8man101

    Sk8man101 Member

    Good plan
     
  15. MrsVlad

    MrsVlad Member

    My guess is sensitive. I never experienced a sore throat. Make sure you’re drinking plenty of water throughout the day. I ran 10mg for 7 weeks and only had hot flashes, and headaches the first week. Everyone has such different experiences. You may just have to deal with that as a side if it returns and see if upper water helps. Allergies are awful this year.
     
    Birgid likes this.
  16. big unit

    big unit Member

    Very similar to my wife’s experience at 5mg/day if pharmaceutical Anavar.

    Scratchy throat, a bit horse...but more like she just needed to clear her throat but it wouldn’t clear. It’s the beginning of vitalizarion due to the male hormone, even though it’s a very low dosage.

    In my wife’s case, she kept a close eye on it. It never got any worse throughout her 6-8 week run. Everything went back to normal shortly after.

    Hope that helps.
     
    Birgid likes this.